Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feels like vomiting after taking primolut N. What should I do?

Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5164 Questions

default
Posted on Wed, 26 Dec 2012 in Women's Health
Question: I am taking primolut N tablets from last 1 day. i have got vomits and feel like vomiting. how can i prevent from vomiting. shall i discontinue medicine. i am taking 1-1-1 each day to postpone periods
doctor
Answered by Dr. Sree Gouri SR 1 hour later
Hi,
Thanks for the query.

Some amount of nausea, vomitings are common with progesterone tablets.
Usually they will subside soon.
You can take the first two pills along with meals with 8 hours gap and last pill before sleep, by this nausea can be decreased to some extent.
Even after this if nausea persists you can go for some anti-emetic tablet.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Progestagens

doctor1 MD

I am healthy average weight and I am on bio-identical homones and a low dose of thyroid med. befor bed I take prohesterone to sleep. But all thru the night I experience bouts of high body temperature-not flashes, just a slow steady constand heat that causes my entire body to sweat. Do you think the thyroid dose might be to high or can a person have to much progesterone?

doctor1 MD

Hello. My name is Ms. Eleanor. I have a question about certain affects I am having after having taken Cipro, Progesterone and Doxyclone. I took the Cipro for 3 days only because I didn t like the feelings it was giving me, but I continued with the rest of my prescription for 10 days. The thing is I am into day 15 and I am feeling horrible. Tingling in my fingers and toes, headache, nausea, upset stomach, extreme fatigue, anxiety, muscle twitch and now that I went online and read all of the horror stories about Cipro (fluroide toxic), I am scared to Death I am about to be afflicted by a death diagnosis. Please help me.

doctor1 MD

I just received bioidentical hormone cream from a compound pharmacy, per Dr. For minor menopause symptoms. The ingredients are estradiol 2 and progesterone 200. It s a pump bottle and to be applied to inner thigh (2pumps). My question is how safe is this to do?

doctor1 MD

Hi... I had a FET last weds. Had 1wk bloods done yesterday. Estrogen prior to transfer was 1100 ish...Told my estrogen levels have now dropped to 218.... Taking Estrace 2 tabs orally and 3 vaginally, just upped to 5 vaginally. Is a low estrogen level at this stage a bad sign? Progesterone was 153.4 nmol/l yesterday. Taking ednometrim and 2ml progesterone injections Getting plenty of pregnancy symptoms but not trusting as told it could be just the drugs... How soon can I do a home pregnancy test? Thanks

doctor1 MD

Hi Doctor, what is the treatment for polycystic ovarian bilateral.

doctor1 MD

Would like to have solution for PCOD , irregular menses problem

doctor1 MD

Doctor recommended Naturogest 200 after IUI.Is taking the medicine orally okay?